MathSciNet Relay Station
MathSciNet bibliographic data
MR598689 (82e:55008) 55N25 (55P42)
Lewis, G.; May, J. P.; McClure, J. Ordinary $RO(G)$-graded cohomology. Bull. Amer. Math. Soc. (N.S.) 4 (1981), no. 2, 208–212.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement